I have experience with this. The benzos are very addictive and can be hard to taper off of. The reason is, as they leave your system, they cause more anxiety/panic attacks. So you feel anxious, so you take more klonopin to cover the anxiety. Then you're into a vicious cycle. My suggestion would be to reduce by a small amount, then hold at that amount for a week. In my experence with both Klonopin and Xanax, at the one week mark you will experience an increase in anxiety/panic. That is a withdrawal symptom due to the drug, caused by the neurotransmitters in your brain readjusting to the new level. This is where you need to hold on and don't increase the dose. Once you're through that (lasts about a day), you should feel normal again. At that point, I would hold at the same dose for several more days until I felt ready for the next dose reduction. It will probably take several months to get off. If you're having extreme problems, then only reduce by 10% of the previous dose. This is not the same as reducing by 10% of the original dose. It creates a diminishing reduction every time, and this is tolerated easier by the brain. See the Paxil Progress forum for more info. At the same, time you can do some of the supplements you listed as they don't interact with benzos - theanine, melatonin, and magnesium. I think the ZMA would also be ok, but I haven't taken that personally. My naturopath had me taking magnesium and theanine three times a day. I think also 5htp, which acts on serotonin. Then 1/2 of a melatonin at bedtime. Sometimes 1.5mg is more effective than a whole 3mg pill. Also one Kavinace at bedtime. The Klonopin and theanine both work on GABA. It's very common for ME patients (and those with methylation problems) to have a GABA/glutamate imbalance. GABA and glutamate are neurotransmitters. GABA is calming and glutamate is excitatory. When you have too much glutamate relative to GABA, then you're wired and can have problems sleeping. So you can take GABA supplements such as GABA or theanine, and also work on getting glutamates out of your diet. The worst offender is MSG. Unfortunately, it's in most processed foods. It can be a minefield trying to pick out which foods have MSG and which don't. So the easiest thing is probably to stop eating processed food, including sauces, and spice mixes. Eat real food and cook from scratch just like grandma or great grandma did. Then there are four main real foods to avoid if you're having further problems - peas, tomatoes, mushrooms, and Parmesan cheese. All of these foods are probably your favorite foods. This is because MSG/glutamate tickles all your taste receptors and makes food taste really, really good (which is why they put it in everything). The Japanese call this the fifth taste (after salty, sweet, sour and bitter). The word they use for it is "umami". In general, sleep problems are neurotransmitter problems. The low levels of neurotransmitters are caused by poor methylation. The majority of the supps I mentioned work on neurotransmitters. The long term fix is to fix methylation. As I've been doing methylation, I don't need any of those supps any more except for magnesium (and I've been able to cut way back on that). I sleep pretty decent any more.